Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 163, NWS Amarillo, TX
NWS Amarillo, TX issued this severe thunderstorm warning at Jun 16, 2012, 9:21 PM CDT for Dallam County, Hartley County, Texas. It was in force for 54 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 16, 2012, 9:21 PM CDT (02:21 UTC)
- Expired
- Jun 16, 2012, 10:15 PM CDT
- In force
- 54 min
- Issued by
- NWS Amarillo, TX
- Area
- Storm-based polygon
Counties Dallam County, TX, Hartley County, TX
The radar
The Amarillo radar (KAMA), 134 km from the middle of the area, began a volume at 02:20 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 16, 9:21 PM CDT | TSTM WND DMG | Dalhart, TX | 4 TO 6 INCH TREE LIMBS BLOWN DOWN WITH GUST FRONT AHEAD OF THUNDERSTORMS ON NORTH SIDE OF DALHART |
| Jun 16, 9:23 PM CDT | TSTM WND GST 61 | 3 Sw Dalhart, TX |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Amarillo Airport, TX (KAMA), launched 00:00Z, 2.4 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1194 J/kg
- Mixed-layer CIN
- -74 J/kg
- Mixed-layer LCL
- 1916 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
991
WUUS54 KAMA 170221
SVRAMA
TXC111-205-170315-
/O.NEW.KAMA.SV.W.0163.120617T0221Z-120617T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE AMARILLO TX
921 PM CDT SAT JUN 16 2012
THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
DALLAM COUNTY IN THE PANHANDLE OF TEXAS
NORTH CENTRAL HARTLEY COUNTY IN THE PANHANDLE OF TEXAS
* UNTIL 1015 PM CDT
* AT 916 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS HAVE
DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED 6 MILES SOUTHEAST OF WARE...OR ABOUT 8 MILES NORTHWEST OF
DALHART...MOVING NORTHEAST AT 30 MPH.
* LOCATIONS IMPACTED INCLUDE...
CONLEN...
DALHART...
WARE...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
&&
LAT...LON 3650 10276 3648 10219 3607 10219 3590 10246
3594 10277 3608 10298
TIME...MOT...LOC 0220Z 246DEG 37KT 3614 10259
$$
MOULTON5 follow-up statements
175
WWUS54 KAMA 170229
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
929 PM CDT SAT JUN 16 2012
TXC111-205-170315-
/O.CON.KAMA.SV.W.0163.000000T0000Z-120617T0315Z/
DALLAM TX-HARTLEY TX-
929 PM CDT SAT JUN 16 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTH CENTRAL HARTLEY AND DALLAM COUNTIES...
AT 929 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED 7 MILES NORTH OF
DALHART...MOVING NORTHEAST AT 30 MPH.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3650 10276 3648 10219 3607 10219 3590 10246
3594 10277 3608 10298
TIME...MOT...LOC 0229Z 246DEG 37KT 3618 10248
$$
MOULTON541
WWUS54 KAMA 170239
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
939 PM CDT SAT JUN 16 2012
TXC111-205-170315-
/O.CON.KAMA.SV.W.0163.000000T0000Z-120617T0315Z/
DALLAM TX-HARTLEY TX-
939 PM CDT SAT JUN 16 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTH CENTRAL HARTLEY AND DALLAM COUNTIES...
AT 939 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DESTRUCTIVE
WINDS IN EXCESS OF 70 MPH. THIS STORM WAS LOCATED NEAR WARE...OR 13
MILES NORTHWEST OF DALHART...MOVING NORTHEAST AT 30 MPH.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3615 10290 3650 10265 3648 10219 3607 10219
3590 10246 3594 10277
TIME...MOT...LOC 0239Z 235DEG 27KT 3624 10261
$$
MOULTON212
WWUS54 KAMA 170247
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
947 PM CDT SAT JUN 16 2012
TXC111-205-170315-
/O.CON.KAMA.SV.W.0163.000000T0000Z-120617T0315Z/
DALLAM TX-HARTLEY TX-
947 PM CDT SAT JUN 16 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTH CENTRAL HARTLEY AND DALLAM COUNTIES...
AT 947 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED 9 MILES NORTHEAST OF WARE...OR 14 MILES NORTH OF DALHART...
MOVING NORTHEAST AT 30 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO CONLEN.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3615 10290 3650 10265 3648 10219 3607 10219
3590 10246 3594 10277
TIME...MOT...LOC 0247Z 235DEG 27KT 3627 10255
$$
MOULTON975
WWUS54 KAMA 170259
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
959 PM CDT SAT JUN 16 2012
TXC111-205-170315-
/O.CON.KAMA.SV.W.0163.000000T0000Z-120617T0315Z/
DALLAM TX-HARTLEY TX-
959 PM CDT SAT JUN 16 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTH CENTRAL HARTLEY AND EASTERN DALLAM COUNTIES...
AT 959 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED 12 MILES NORTHWEST OF CONLEN...OR 18 MILES NORTH OF
DALHART...MOVING NORTHEAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS
OF THE INDICATED COUNTY.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3613 10277 3650 10262 3648 10221 3607 10219
3590 10246 3594 10277
TIME...MOT...LOC 0259Z 235DEG 27KT 3634 10238
$$
MOULTON053
WWUS54 KAMA 170308
SVSAMA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AMARILLO TX
1008 PM CDT SAT JUN 16 2012
TXC205-170318-
/O.CAN.KAMA.SV.W.0163.000000T0000Z-120617T0315Z/
HARTLEY TX-
1008 PM CDT SAT JUN 16 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL HARTLEY COUNTY
IS CANCELLED...
AT 1008 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THAT THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAD
WEAKENED. THEREFORE THE SEVERE THUNDERSTORM WARNING IS CANCELLED.
LAT...LON 3606 10267 3621 10266 3650 10262 3648 10221
3606 10220 3606 10221
TIME...MOT...LOC 0308Z 238DEG 28KT 3638 10231
$$
TXC111-170315-
/O.CON.KAMA.SV.W.0163.000000T0000Z-120617T0315Z/
DALLAM TX-
1008 PM CDT SAT JUN 16 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR EASTERN DALLAM COUNTY...
AT 1008 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DESTRUCTIVE WINDS IN EXCESS OF 70 MPH. THIS STORM WAS
LOCATED 10 MILES NORTHWEST OF CONLEN...OR 16 MILES WEST OF
STRATFORD...MOVING NORTHEAST AT 35 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RURAL AREAS
OF EASTERN DALLAM COUNTY.
TO REPORT SEVERE WEATHER...PLEASE CALL THE NATIONAL WEATHER SERVICE
AT 8 0 6 3 3 5 1 1 2 1.
LAT...LON 3606 10267 3621 10266 3650 10262 3648 10221
3606 10220 3606 10221
TIME...MOT...LOC 0308Z 238DEG 28KT 3638 10231
$$
MOULTONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Amarillo, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 16, 6:18 PM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, Jun 16, 6:18 PM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE AMARILLO TX 618 PM CDT SAT JUN 16 2012 .AVIATION... FOR THE 00Z TAFS...VFR CONDITIONS ARE FORECASTED FOR THE PERIOD. THE FOCUS OF CONCERN...HOWEVER IS PRECIPITATION CHANCES THIS EVENING. STORMS ARE SURROUNDING THE AREA AND SLOW MOVING. THE TAF SITE THAT HAS THE BEST CHANCE TO SEE LOWER THAN VFR CONDITIONS IS GUY AS STORMS SLOWLY MOVE IN FROM NEW MEXICO. AT THIS POINT HAVE LEFT MENTION OF TS OR LOWERED CEILINGS OUT OF THE TAFS AS STORMS STRUGGLE TO STAY ORGANIZED...HOWEVER WILL AMEND AS NECESSARY AND AS STORM FORMATION BECOMES MORE WELL DEFINED. WINDS SHOULD REMAIN LIGHT AT ALL SITES THROUGH THE PERIOD AND GENERALLY OUT OF THE SOUTH EXCEPT AT GUY WHERE WINDS WILL SWING TO OUT OF THE NORTH OVERNIGHT. MOULTON && .PREV DISCUSSION... /ISSUED 315 PM CDT SAT JUN 16 2012/ DISCUSSION... NO THUNDERSTORMS HAVE DEVELOPED YET ACROSS THE PANHANDLES...AS CURRENT TEMPERATURES HAVE NOT YET REACHED CONVECTIVE TEMPERATURE ACROSS MOST LOCATIONS. VISIBLE SATELLITE REVEALS THAT CUMULUS IS DEVELOPING HOWEVER. HAVE INCREASED POPS FOR TONIGHT...WITH SCATTERED THUNDERSTORMS FORECAST FOR ALL SECTIONS. LOWER LEVELS ARE EXPECTED TO CONTINUE MOISTENING...FURTHER ENHANCING INSTABILITY. STEEPER MID-LEVEL LAPSE RATES OVER NORTHWEST SECTIONS EXPECTED TO PROVIDE CONVECTIVE SUPPORT TO MID-LEVEL VORTICITY MAXIMUM WHICH SHOULD TRAVERSE NORTHERN ZONES. THUNDERSTORMS WEST AND NORTH OF FORECAST AREA MAY GENERATE OUTFLOW BOUNDARIES WHICH WOULD ENHANCE LOW-LEVEL SUPPORT. HEAVY RAIN WILL BE POSSIBLE DUE TO DEEP RICH MOISTURE AND EXPECTED SLOW MOVEMENT OF THUNDERSTORMS. ANOTHER ROUND THUNDERSTORMS WILL BE POSSIBLE SUNDAY AFTERNOON... MAINLY ACROSS THE SOUTHEAST HALF OF THE FORECAST AREA WHERE DEEPER MOISTURE EXPECTED TO BE IN PLACE AHEAD OF SHORTWAVE TROF IN NORTHWEST FLOW ALOFT. HAVE INTRODUCED SLIGHT CHANCE OF EVENING THUNDERSTORMS ACROSS SOUTHEAST SECTIONS..AS RESIDUAL INSTABILITY WILL BE IN PLACE AS LOW-LEVEL JET DEVELOPS. NO POPS IN REMAINDER OF FORECAST. 03 COCKRELL FIRE WEATHER... NO ELEVATED OR CRITICAL FIRE WEATHER CONDITIONS ARE EXPECTED FOR THE NEXT SEVERAL DAYS. SOUTHERLY WINDS WILL BECOME BREEZY ACROSS EASTERN SECTIONS ON SUNDAY AND MONDAY...BUT RELATIVE HUMIDITY VALUES ARE EXPECTED TO REMAIN ABOVE 20 PERCENT. IN WESTERN SECTIONS... RELATIVE HUMIDITY VALUES WILL FALL BELOW 20 PERCENT...BUT WINDS WILL REMAIN LIGHT TO MODERATE. 03 && .AMA WATCHES/WARNINGS/ADVISORIES... TX...NONE. OK...NONE. &&
Hazardous weather outlook, Jun 16, 3:42 PM CDT, 5 hours 39 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AMARILLO TX 342 PM CDT SAT JUN 16 2012 OKZ001>003-TXZ001>020-171100- CIMARRON-TEXAS-BEAVER-DALLAM-SHERMAN-HANSFORD-OCHILTREE-LIPSCOMB- HARTLEY-MOORE-HUTCHINSON-ROBERTS-HEMPHILL-OLDHAM-POTTER-CARSON- GRAY-WHEELER-DEAF SMITH-RANDALL-ARMSTRONG-DONLEY-COLLINGSWORTH- 342 PM CDT SAT JUN 16 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE TEXAS AND OKLAHOMA PANHANDLES. .DAY ONE...THROUGH TONIGHT. SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE PANHANDLES THROUGH TONIGHT. SOME STORMS COULD BECOME STRONG TO SEVERE. LARGE HAIL UP TO THE SIZE OF HALF DOLLARS AND DAMAGING WINDS UP TO 70 MPH WILL BE THE PRIMARY HAZARDS. IN ADDITION...LOCALLY HEAVY RAIN COULD LEAD TO FLOODING OR FLASH FLOODING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. STRONG TO MARGINALLY SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS WILL BE POSSIBLE ON SUNDAY AFTERNOON AND EVENING ACROSS MAINLY THE SOUTHEAST HALF OF THE PANHANDLES. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THROUGH THIS EVENING...AND POSSIBLY AGAIN ON SUNDAY ACROSS THE PANHANDLES. COCKRELL
In the hours before
Special weather statement, Jun 16, 7:58 PM CDT, 1 hour 23 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 758 PM CDT SAT JUN 16 2012 OKZ001-170200- CIMARRON OK- 758 PM CDT SAT JUN 16 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT FOR CIMARRON COUNTY. AT 754 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A STRONG THUNDERSTORM 4 MILES NORTHWEST OF WHEELESS...OR ABOUT 25 MILES WEST OF BOISE CITY...MOVING NORTHEAST AT 15 MPH. HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE. MOULTON
Special weather statement, Jun 16, 8:02 PM CDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 802 PM CDT SAT JUN 16 2012 TXZ001-006-011-170200- DALLAM TX-HARTLEY TX-OLDHAM TX- 802 PM CDT SAT JUN 16 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 900 PM CDT FOR OLDHAM...HARTLEY AND DALLAM COUNTIES. AT 758 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A GROUP OF THUNDERSTORMS IN FAR EASTERN NEW MEXICO...MOVING NORTHEAST AT 30 MPH. THIS STORM HAS A HISTORY OF PRODUCING SMALL HAIL AND STRONG WINDS. HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE. MOULTON
Special weather statement, Jun 16, 9:01 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 901 PM CDT SAT JUN 16 2012 OKZ001-TXZ001-170300- CIMARRON OK-DALLAM TX- 901 PM CDT SAT JUN 16 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CDT FOR DALLAM AND CIMARRON COUNTIES. AT 857 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A GROUP STRONG THUNDERSTORM IN CENTRAL DALLAM AND CIMARRON COUNTIES...MOVING NORTHEAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WINDS AROUND 50 MPH ARE POSSIBLE. MOULTON
Special weather statement, Jun 16, 9:06 PM CDT, 15 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AMARILLO TX 906 PM CDT SAT JUN 16 2012 TXZ016-170300- DEAF SMITH TX- 906 PM CDT SAT JUN 16 2012 ...SIGNIFICANT WEATHER ADVISORY... THE NATIONAL WEATHER SERVICE IN AMARILLO HAS ISSUED A SIGNIFICANT WEATHER ADVISORY EFFECTIVE UNTIL 1000 PM CDT FOR DEAF SMITH COUNTY. AT 902 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE MONITORING A GROUP OF STRONG THUNDERSTORMS IN CENTRAL DEAF SMITH COUNTY...MOVING NORTHEAST AT 20 MPH. HAIL UP TO THE SIZE OF NICKELS AND WINDS AROUND 50 MPH ARE POSSIBLE. MOULTON
Local storm report, Jun 16, 9:12 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
912 PM CDT SAT JUN 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0848 PM HAIL 7 NW ROMERO 35.80N 103.02W
06/16/2012 E0.88 INCH HARTLEY TX BROADCAST MEDIA
&&
EVENT NUMBER AMA1200568
EALocal storm report, Jun 16, 9:20 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AMARILLO TX
920 PM CDT SAT JUN 16 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0913 PM TSTM WND GST 3 SW DALHART 36.03N 102.55W
06/16/2012 M69 MPH HARTLEY TX ASOS
&&
EVENT NUMBER AMA1200569
EAThe office that day
Everything else NWS Amarillo, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 16, 8:39 PM CDT | Severe Thunderstorm Warning | AMA | Hartley, Oldham | 66 min |
| Jun 16, 9:26 PM CDT | Severe Thunderstorm Warning | AMA | Deaf Smith, Randall | 64 min |
| Jun 16, 9:57 PM CDT | Severe Thunderstorm Warning | AMA | Potter, Randall | 48 min |
| Jun 16, 10:24 PM CDT | Areal Flood Advisory | AMA | Potter, Randall | 3 hr |
| Jun 16, 10:36 PM CDT | Severe Thunderstorm Warning | AMA | Armstrong, Carson, Potter, Randall | 54 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.